[1] Dong,Hongjie; Peng, Fa; Zhang, Yi Ru-Ya; Zhou,Yuan ; Hessian estiamtes for elliptic and parabolic equations involving \$p\$-Laplacian via a fundamental inequality, Advances in Mathematics,2020,370 (Art 107212), 40 pp.
[2] Zhang, Yi Ru-Ya; Zhou, Yuan ; \$C^{1}\$-regularity of planar \$\infty\$-harmonic functions--revisited, Proc. Amer. Math. Soc., 2020.春季, 148:1187-1193.
[3] Koch, Herbert; Zhang, Yi Ru-Ya; Zhou, Yuan ; An asymptotic sharp Sobolev regularity for planar infinity harmonic functions, Journal de mathématiques pures et appliquées, 2019.冬季, 132: 457-482.
[4] Koch, Herbert; Zhang, Yi Ru-Ya; Zhou, Yuan ; Some sharp Sobolev regularity for inhomogeneous infinity Laplace equations in plane, Journal de mathématiques pures et appliquées, 2019.冬季, 132: 483-521.
[5] Lu, Guozhen; Miao, Qianyun; Zhou, Yuan ; Viscosity solutions to inhomogeneous Aronsson's equations involving Hamiltonians ⟨A(x)p,p⟩ , Calculus of Variations and Partial Differential Equations, 2019, 58(Art.8).